Okay, I have a penile discharge sometimes more whit/clear, sometimes whitish green/yellow. I have been to doctors and a urologist several times and have had tests for gonorrhea and chlamydia. The test have come back clean. The discharge is a newer occurrence; in the past (when I first went to the doctors) it was just a burning itching sensation when urinating or after ejaculating and rarely a discharge. The urologist did a urethral scope, no strictures or anything out of the ordinary except a "slightly inflamed prostate, but nothing to worry about". I have had several rounds of different antibiotics, including a 21 day round of cipro. The problems kind of eased up for a short time (week or so after the cipro) but came back and now this discharge! I have lost my insurance and don't have money to keep paying doctors for the same assumptive diagnosis'. My partner has tested clean as well in the past. I'm at a loss here and need help please. Any suggestions will be helpful. Again, I can't afford several more doctor trips and tests so need a little free help to point me in the right direction, I know you can't diagnose over the internet, but some ideas are very helpful. Sorry this is so long and THANK YOU immensely for even reading it.
Also, my urine is almost always yellow/orange. No doctor has said anything about finding blood in urine. This symptom only goes away if I have been drinking A LOT of water or some alcohol, seeing as I then urinate often.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.